2 Publikationen

Alle markieren

[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633336
Stochastic tamed 3D Navier-Stokes equations: existence, uniqueness and ergodicity
Röckner M, Zhang X (2009)
Probability Theory and Related Fields 145(1-2): 211-267.
PUB | DOI | WoS
 
[1]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634128
Martingale solutions and Markov selections for stochastic partial differential equations
Goldys B, Röckner M, Zhang X (2009)
Stochastic Processes and their Applications 119(5): 1725-1764.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633336
Stochastic tamed 3D Navier-Stokes equations: existence, uniqueness and ergodicity
Röckner M, Zhang X (2009)
Probability Theory and Related Fields 145(1-2): 211-267.
PUB | DOI | WoS
 
[1]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634128
Martingale solutions and Markov selections for stochastic partial differential equations
Goldys B, Röckner M, Zhang X (2009)
Stochastic Processes and their Applications 119(5): 1725-1764.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung